Would you have Diabetic neuropathy when you have Weight loss?
Summary: Diabetic neuropathy is found among people with Weight loss, especially people who are female, 40-49 old, also have Depression, and take medication Seroquel.
We study 21 people who have Diabetic neuropathy and Weight loss from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Weight loss and Diabetic neuropathy >>>
Weight loss can be treated by Phentermine Hydrochloride, Phentermine, Adipex-p, Alli, Garcinia Cambogia, Meridia. (latest reports from 20,246 Weight Loss patients)
Diabetic neuropathy (neuropathic disorders that are associated with diabetes mellitus) has been reported by people with depression, bipolar disorder, stress and anxiety, sleep disorder, diabetes. (latest reports from 6,913 Diabetic neuropathy patients)
On Jan, 31, 2015: 21 people who have weight loss and Diabetic Neuropathy are studied.
Gender of people who have weight loss and experienced Diabetic neuropathy * :
|Diabetic neuropathy||68.75%||31.25% |
Age of people who have weight loss and experienced Diabetic neuropathy * :
|Diabetic neuropathy||0.00%||0.00%||0.00%||0.00%||25.00%||62.50%||0.00%||12.50% |
Severity of the symptom * :
Top co-existing conditions for these people * :
- Depression (21 people, 100.00%)
- Weight control (20 people, 95.24%)
- Anxiety (13 people, 61.90%)
- Lipids (9 people, 42.86%)
- Hypertension (6 people, 28.57%)
- Anaemia (3 people, 14.29%)
- Schizoaffective disorder (3 people, 14.29%)
- Gout (3 people, 14.29%)
- Bone density decreased (3 people, 14.29%)
- Osteoporosis (3 people, 14.29%)
Most common drugs used by these people * :
- Seroquel (21 people, 100.00%)
- Abilify (21 people, 100.00%)
- Geodon (21 people, 100.00%)
- Cymbalta (18 people, 85.71%)
- Lipitor (18 people, 85.71%)
- Clozaril (14 people, 66.67%)
- Klonopin (14 people, 66.67%)
- Diazepam (12 people, 57.14%)
- Cytomel (12 people, 57.14%)
- Tricor (12 people, 57.14%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Weight Loss and Diabetic Neuropathy?
You are not alone! Join a mobile support group:
- support group for people who have Diabetic Neuropathy and Weight loss
- support group for people who have Weight loss
- support group for people who have Diabetic Neuropathy
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
More questions for: Weight loss, Diabetic neuropathy
You may be interested at these reviews (Write a review):
- Belviq (lorcaserin) and adderall (amphetamine and dextroamphetamine)
I have been on Adderall for more than a year and I have recently started taking Belviq. For some reason a lot of doctors worry about a serious interaction between the two, in my experience the two get along just fine. Adderall helps me stay focused, while Belviq suppresses appetite.
During the second week of Belviq I did have very small stomach upsets, such as heartburn but it did go away about 2 days later. Other than that the medication works well and I think it is safe for anyone to try who is looking to lose weight. Belviq works on serotonin and while the exact mechanism is unknown it causes appetite suppression in most people. Belviq being one of the medications that are approved for long term use, it may be very helpful to individuals who require a longer period of time on the medication. Belviq reminds me of an antidepressant I was on called Effexor, the two produce the same sense of satisfaction overall, but mostly with food. However Effexor’s side effects (show up around week 7-12) and made it so that the medication is almost impossible to used. Belviq at this time is not giving me any side effects, I think it’s a wonderful drug, much better than the other options like Contrive and Qsyimia. However it’s not for everyone the drug may work perfectly on 80 % of the people who try it but on others it may not. I recommend that the alternatives be considered such as Contrive or Qsymia if Belviq is not found helpful. If Belviq causes you to feel unwell, sad, depressed, or feel like you have the flu—stop taking Belviq and call your doctor as these may be signs of a life threatening condition. Always take the medication as directed by your doctor, do not adjust your own dose without consulting with the doctor.
Belviq has been a wonderful addition to my life, it’s helped me take control of my body again I feel that the medication is very good, well tolerated, and just an amazingly well designed drug overall.
- Lipitor weight loss/ lisinipril ed issue (1 response)
40 mg Lipitor for two months caused 8 pounds weight loss,thoughts of losing my mind ,racing heart rate,mental confusion,emergency visits twice,never in my life have gone to hospital by ambulance..5'11 178 BM 17 ,faithful gym rat ,all test ruled out physical issues,informed doctor, he didn't feel Lipitor was the cause,I stopped Lipitor 3 weeks later not losing weight ,bad dreams gone,feeling like myself again,hoping to regain the weight in time,Lisinpril 10 mg started two years ago ,has issues but did not connect until recently,3 months after taking started to have problems in the bedroom,only within the last 5 months did it occur to me was that was the cause of my sexual performance...had all test done testosterone ,blood work and all came back normal,stopped taking Lisinpril for 4 days a my manhood returned to normal!! Just spoke with doctor and says that shouldn't be????? Really ,he has since written me a new BP prescription,recent BP readings have been normal and will not take until BP rises....eating better ,with supplements ,,why Doctors don't believe the patient is incredulous ,thanks to sites like this people need to really question the health care their getting .....
- Weight loss associated with flomax within the last 10 years.
I have been taking flomax for approx. 10 yrs.I was then & still is very active
I exercise for one HR.every morning (5 days a week)walk for 2 miles every day,
ride my bike occasionlly,I am now 82 yrs.old.My problem is "weight loss".
I'm 5'9" tall,I weighed 175 lbs.when I first started to take Flomax,within 3
months,I was down to 160 lbs.(I had 0 fat on my body)I am now down to 140 lbs.
my family & friends can't believe the weight loss.I feel good,strong,but I don't look good,I'm too skinny.Flomax as been very effective for me.
Is flomax the reason for my weight loss?
- Weight loss taking lipitor
Did not want to take Lipitor heard a lot about it dr made me I weighed 164 was on Lipitor for 2years lost down to 132 and still losing how do I regain some weight back I look horrible
- Depo provera overdose
Dr acidentially gave me something like 9 times the normal dose of depo provera. My life has been miserable! I have fought excessive weight gain, infertility, severe cellulite, and acne for 20 years.
More reviews for: Weight loss, Diabetic neuropathy
Comments from related studies:
From this study (1 day ago):
Just started in hands and possible in feet
From this study (3 days ago):
Ringing in ears
Ears feel stopped up
Loss of hearing
From this study (3 days ago):
Ringing in ears
Ears feel stopped up
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.